RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1199–1206 (Mi de9995)  

Numerical methods. Equations in finite differences

Algorithms, optimal with respect to complexity, for the approximate solution of singular integral equations

I. V. Boykov

Penza State University

Full text: PDF file (1342 kB)

English version:
Differential Equations, 1999, 35:9, 1213–1220

Bibliographic databases:
UDC: 519.642.7
Received: 24.03.1999

Citation: I. V. Boykov, “Algorithms, optimal with respect to complexity, for the approximate solution of singular integral equations”, Differ. Uravn., 35:9 (1999), 1199–1206; Differ. Equ., 35:9 (1999), 1213–1220

Citation in format AMSBIB
\Bibitem{Boy99}
\by I.~V.~Boykov
\paper Algorithms, optimal with respect to complexity, for the approximate solution of singular integral equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1199--1206
\mathnet{http://mi.mathnet.ru/de9995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747775}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1213--1220


Linking options:
  • http://mi.mathnet.ru/eng/de9995
  • http://mi.mathnet.ru/eng/de/v35/i9/p1199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019